Back to Search
Start Over
Integral criteria for a classification of solutions of linear differential equations
- Source :
- Journal of Differential Equations. 99(2):381-397
- Publication Year :
- 1992
- Publisher :
- Elsevier BV, 1992.
-
Abstract
- are positive continuous function on the interval [0, + co). By solution we always mean a continuously differentiable function such that r(t) x’(t) has a continuous derivative satisfying (E,). When the func- tion r is continuous but does not have a continuous derivative, (E,) can be interpreted as the first order system for the vector (x, y) = (x, rx’). 381
Details
- ISSN :
- 00220396
- Volume :
- 99
- Issue :
- 2
- Database :
- OpenAIRE
- Journal :
- Journal of Differential Equations
- Accession number :
- edsair.doi.dedup.....f201888b9bb065a433f8e0a2e05f6e71
- Full Text :
- https://doi.org/10.1016/0022-0396(92)90027-k